# SDR AALA982176

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - ANGLES CRACKED IN RIGHT LOWER TORQUE BOX IN VENTRAL STAIRS STATION 1273 UNDER A/S ACT.  ANGLES REPLACED UNDER AIRSTAIRS ACT AND WEB REPLACES STATION 1273.  (M)
